MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED
Model Number 380723-17
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted sacrocolpopexy surgical procedure, it was reported that the right master controller displayed repeated error 25521.The issue had previously been resolved via power cycle, but recurred pre-procedure and persisted despite additional power cycles.Tse guided the caller to perform a hard power cycle of the surgeon's console, but this did not resolve the error.The right master controller continued to display error 25521 immediately after powering up, preventing surgery.Isi field service engineer (fse) was dispatched to site to further troubleshoot.The procedure was converted to laparoscopic surgery with no reported injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the remote arm controller boards (rac) and the master tool manipulator (mtm).The system was tested and verified as ready for use.Isi did receive a da vinci products involved with this complaint to perform failure analysis.The rac was analyzed.During visual inspection, no issues were found that are related to the reported issue.The rac was installed onto an in-house system.The system was set to run 10 power cycles and 10 minutes sine cycles and sit idle for one hour.The mtm was driven manually, and the rac functioned as expected and smoothly.Once testing was completed, the system error logs was inspected, but no error could be identified.The mtm was analyzed.In system logs, the error 25521 was found indicating link to embedded serializer for master handle (esmh) is down, confirming the fault occurred in the field.Upon visual inspection, the mtm was installed onto an in-house system where the error was triggered indicating fault on the link to esmh replicating the reported event.The mtm was then installed onto a surgeon side console fixture test platform (sftp) where power up was found to be failing on the link to esmh.Once testing was completed, rotary joint secondary (rjs) printed circuit board (pca) and esmh pca were tested and were verified to be the source of the fault.The complaint was confirmed based on failure analysis.The probable root cause is attributed to the rjs pca and esmh pca in the mtm.Blank mdr fields: the missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Field e4 is blank because it is unknown if the initial reporter submitted a report to the fda.Fields g5 and g7 are not applicable.Field h10 is blank as there are no related report numbers.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Updated annex g - component desc 1 to g02005 - circuit board.

Brand Name
DA VINCI XI
Common Device Name
SURGEON SIDE CONSOLE, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24780963
Report Number2955842-2026-20593
Device Sequence Number6065287
Product Code NAY
UDI-Device Identifier00886874115374
UDI-Public(01)00886874115374
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380723-17
Device Catalogue Number380723
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale